# SDR HNAA2025052100360

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 54,839 hours, 51,739 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT BAGG OPEN IND PRESENTED WITH CABIN RATE CLIMB 2000 FT PER MIN.   OPENED AND CLOSED DOOR SEVERAL TIMES DOOR OPS NORMALLY AS REQ
